It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


It sounds like your birth control pill may be too strong for you. And don't worry-- that is a very, very normal response to going on the pill.

There are several different options for birth control pills, and finding the right one that will not be too strong for your system can be frustrating. Ortho is especially hard on some girls/women, but it is very good for regulating your menstrual cycle and for clearing up acne (it's often prescribed only for that purpose!). Talk to your doctor -- if you can-- about possibly going on another type of birth control pill. I've heard good things about other pills, like Yasmine, so they might be an option.

Also, try taking the pill at a different time of day (maybe at night, so that you sleep through the nausea).

Hope this helps!





All times are GMT -7. The time now is 04:28 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!